TítolExpanding FLew with a Boolean connective
Publication TypeJournal Article
Year of Publication2017
AuthorsErtola R, Esteva F, Godo L
JournalSoft Computing - A Fusion of Foundations, Methodologies and Applications
Volume21
Edició1
Paginació97-111
Resum

We expand FL$_{ew}$ with a unary connective whose algebraic counterpart is the operation that gives the greatest complemented element below a given argument. We prove that the expanded logic is conservative and has the Finite Model Property. We also prove that the corresponding expansion of the class of residuated lattices is an equational class.

URLhttp://link.springer.com/article/10.1007%2Fs00500-016-2275-y